Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 50, NWS North Platte, NE

June 9, 2011Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 9, 2011, 7:54 AM CDT for Custer County, Nebraska. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 7:54 AM CDT (12:54 UTC)
Expired
Jun 9, 2011, 8:45 AM CDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Custer County, NE

The radar

The North Platte radar (KLNX), 76 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:07 AM CDTHAIL 0.54 W Callaway, NE
Jun 9, 8:07 AM CDTHAIL 13 Ne Callaway, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 0.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WUUS53 KLBF 091254
SVRLBF
NEC041-091345-
/O.NEW.KLBF.SV.W.0050.110609T1254Z-110609T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 AM CDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 845 AM CDT

* AT 749 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF CALLAWAY...OR 15 MILES
  SOUTHEAST OF ARNOLD...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CALLAWAY AROUND 805 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4158 10016 4153 9976 4118 9990 4117 10023
TIME...MOT...LOC 1254Z 208DEG 20KT 4127 10001
WIND...HAIL <50MPH 1.00IN

$$

STOPPKOTTE
2 follow-up statements
693 
WWUS53 KLBF 091315
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 AM CDT THU JUN 9 2011

NEC041-091345-
/O.CON.KLBF.SV.W.0050.000000T0000Z-110609T1345Z/
CUSTER NE-
815 AM CDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CUSTER COUNTY UNTIL 845 AM CDT...

AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 5 MILES NORTH OF CALLAWAY...OR 14 MILES EAST OF
ARNOLD...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WEST
CENTRAL CUSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4158 10016 4153 9976 4118 9990 4117 10023
TIME...MOT...LOC 1315Z 211DEG 23KT 4138 9992
WIND...HAIL <50MPH 1.00IN

$$

STOPPKOTTE
193 
WWUS53 KLBF 091347
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 AM CDT THU JUN 9 2011

NEC041-091357-
/O.EXP.KLBF.SV.W.0050.000000T0000Z-110609T1345Z/
CUSTER NE-
847 AM CDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CUSTER COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4158 10016 4153 9976 4118 9990 4117 10023
TIME...MOT...LOC 1315Z 211DEG 23KT 4138 9992

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:04 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 9, 4:04 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
404 AM CDT THU JUN 9 2011

.SHORT TERM...TODAY THROUGH SATURDAY

THE MAIN FORECAST CONCERNS THROUGH THIS PERIOD DEAL WITH
TEMPERATURES AS WELL AS PRECIPITATION CHANCES TODAY AND TONIGHT.

AT 07Z WATER VAPOR IMAGERY INDICATED A LONGWAVE TROUGH PLACED
OVER THE WESTERN CONUS WITH BROAD /AND NEARLY FLATTENED/ RIDGING
ACROSS THE EASTERN TWO-THIRDS OF THE COUNTRY. WITHIN THE
TROUGH...SEVERAL SHORTWAVE TROUGHS WERE SEEN. THE FIRST WAS A WEAK
IMPULSE APPROACHING THE FOUR CORNERS WHILE A STRONGER SYSTEM WAS
SEEN OVER IDAHO. ALSO OF NOTE WAS A SHORTWAVE TROUGH OFF THE BAHA
CALIFORNIA COAST. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER
NORTHERN NORTH DAKOTA WHILE A STATIONARY FRONT WAS LOCATED SOUTH
OF THE FORECAST AREA...FROM THE OKLAHOMA PANHANDLE INTO NORTHWEST
MISSOURI AND THEN EXTENDING FURTHER EAST. SHOWERS AND STORMS WERE
ONGOING OVERNIGHT ALONG AND NORTH OF THE FRONT WITH THE MOST
ACTIVITY SEEN ACROSS NORTHERN MISSOURI AND IOWA. IN ADDITION...A
TROUGH OF LOW PRESSURE AT THE SURFACE WAS OBSERVED FROM NORTHERN
TEXAS INTO CENTRAL WYOMING. SHOWERS AND STORMS WERE ALSO ONGOING
IN LOCATIONS AHEAD OF THIS BOUNDARY.

FOR TODAY...ALTHOUGH RADAR ACTIVITY HAS INCREASED IN THE PAST
SEVERAL HOURS DO EXPECT RAIN SHOWERS TO CONTINUE TO INCREASE IN
COVERAGE AS THE DAY PROGRESSES. THIS MORNING SHOULD STAY PRETTY
SCATTERED BUT MOISTURE WILL RIDE UP OVER THE FRONT TO THE SOUTH
AS THE SHORTWAVE TROUGH OVER THE FOUR CORNERS MOVES INTO THE
CENTRAL PLAINS. AS THIS SHORTWAVE TROUGH IS MOVING TO THE
NORTHEAST THROUGH THE FLOW...THE IDAHO SYSTEM IS MOVING ALSO
MOVING EASTWARD LEADING TO THESE TWO FEATURES CONVERGING. AS THESE
SYSTEMS CONVERGE...THE BEST UPPER LEVEL SUPPORT FOR UPWARD MOTION
WILL BE THIS AFTERNOON AND INTO THIS EVENING ACROSS THE NORTHERN
HALF OF THE FORECAST AREA. THERE WILL BE SOME ELEVATED INSTABILITY
TODAY THIS EVENING IT REALLY WANES SO AM ONLY ANTICIPATING
ISOLATED THUNDERSTORMS AT BEST TONIGHT.

COOL CANADIAN AIR SPUN AROUND THE AREA OF HIGH PRESSURE TO THE
NORTH. LITTLE MOVEMENT IS ANTICIPATED FROM THE SURFACE FRONT TO
THE SOUTH SO THE FORECAST AREA WILL BE INFLUENCED BY THIS COOLER
AIR. AT THE TIME OF PEAK HEATING...850MB TEMPERATURES RANGE FROM
5C TO 13C WITH THE WARMEST TEMPERATURES OVER SOUTHWEST NEBRASKA SO
WELL BELOW NORMAL HIGHS ARE EXPECTED TODAY. EXACTLY HOW COOL HIGHS
WILL STAY TODAY WILL DEPEND ON THE COVERAGE OF RAINFALL AS WELL AS
CLOUD COVER. THE PAST SEVERAL RUNS OF THE NAM HAVE BACKED OFF
CONSIDERABLY IN STRATUS DEVELOPMENT TODAY WHICH IF IT DOES FOR
WOULD GREATLY IMPACT TEMPERATURES. THE NAM DOES CONTINUE TO SHOW
850MB STANDARDIZED ANOMALIES FOR TEMPERATURES TO BE 2.0 STANDARD
DEVIATIONS ABOVE NORMAL...WHICH MEANS HIGHS MAY BE CLOSE TO RECORD
LOW MAXIMUM TEMPERATURES. WITH THE SIGNAL BEING LESS FOR
STRATUS...IF THE SUN WOULD BREAK OUT EVEN BRIEFLY TEMPERATURES
COULD EASILY RISE A FEW DEGREES...THIS SITUATION WOULD CAUSE FOR
HIGHS TO BE ABOVE WHAT IS FORECAST.

THE DAYS RAINFALL SHOULD PUSH TO THE NORTH AND EAST TONIGHT AS THE
UPPER LEVEL SYSTEM LIFTS INTO THE DAKOTAS AND SUBSIDENT AIR MOVES
IN BEHIND. DID KEEP PRECIPITATION CHANCES ACROSS THE PANHANDLE AND
WESTERN NEBRASKA AS THE SURFACE TROUGH OUT WEST MOVES INTO WESTERN
NEBRASKA WHERE THERE WILL BE SOME CONVERGENCE STILL.

THE UPPER LEVEL SYSTEM WILL REMAIN OVER THE DAKOTAS ON FRIDAY AND
MODELS DO INDICATE THERE WILL BE SOME UPWARD MOTION ACROSS FAR
NORTHERN NEBRASKA SO WILL CONTINUE TO HAVE SLIGHT CHANCES FOR
SHOWERS/ISOLATED THUNDER THROUGH THE DAY. MAY SEE A LITTLE BIT OF
A WARM UP WITH WARM AIR ADVECTION OCCURRING THROUGH THE DAY. BY
11.00Z 850MB TEMPERATURES ARE BACK TO 10C TO 18C AND WITH SUNSHINE
EXPECTED SHOULD SEE HIGHS IN THE 70S MOST AREAS...WITH COOLER
TEMPERATURES TO THE NORTH WHERE CLOUDS AND POSSIBLY SOME RAIN WILL
REMAIN.

HIGH PRESSURE BUILDS IN FROM THE NORTH FRIDAY NIGHT...LEADING TO
DRY CONDITIONS THROUGH SATURDAY MORNING. THEN SATURDAY AFTERNOON
AND EVENING THE SYSTEM THAT HAD BEEN OFF THE CALIFORNIA COAST WILL
PROGRESS THROUGH THE FLOW AND BRING SOME UPWARD FORCING TO THE
PLAINS. A SURFACE TROUGH WILL BE LOCATED TO THE WEST OF THE
FORECAST AREA WHICH WILL BE THE AREA OF FOCUS FOR THUNDERSTORM
DEVELOPMENT. MU CAPES WILL BE UP TO 1500 J/KG WITH DEEP LAYER
SHEER VALUES AT 35 TO 40KTS. THE QUESTION WILL BE IF THIS ACTIVITY
MAKES IT INTO WESTERN NEBRASKA OR IF IT WILL STAY OFF TO THE WEST
AS INDICATIONS ARE THAT AS THE NIGHT PROGRESSES...THE UPPER LEVEL
FLOW WILL SPLIT LEAVING MUCH OF NEBRASKA IN AN AREA OF SUBSIDENCE.
THE FORECAST HAS BEEN TRENDED IN THIS DIRECTION AS MODELS ARE
STARTING TO PICK UP ON THINGS GOING IN THIS DIRECTION.

.LONG TERM...SUNDAY THROUGH WEDNESDAY

THIS PERIOD WILL SEE THE UPPER LEVEL FLOW TRANSITION FROM
TROUGHING OVER THE WEST COAST TO RIDGING BUILDING WEST WITH
NORTHWEST FLOW SEEN OVER THE CENTRAL PLAINS BY WEDNESDAY. SEVERAL
IMPULSES OF ENERGY WILL MOVE THROUGH THE FLOW LEADING TO PERIODIC
CHANCES FOR SHOWERS AND THUNDERSTORMS. MODELS ARE NOT IN THE
GREATEST AGREEMENT WITH ANY OF THESE SYSTEMS SO CONFIDENCE IS
PRETTY LOW WHEN TRYING TO DETERMINE WHEN THE BEST CHANCES FOR
PRECIPITATION WILL BE. SO THE FORECAST WILL CONTINUE TO HAVE
MULTIPLE TIME FRAMES WITH LOW END PRECIPITATION CHANCES.
TEMPERATURES ARE EXPECTED TO MODERATE THROUGH THIS PERIOD TO NEAR
OR ABOVE NORMAL FOR MOST AREAS.

&&

.AVIATION...

MARGINAL CEILINGS ARE POSSIBLE IN NORTH CENTRAL THROUGH
SOUTHWEST NEBRASKA AS SHOWERS MOVE ACROSS THE AREA AFTER 09Z IN THE
SOUTHWEST...INCLUDING LBF...IML AND OGA...AND LATE MORNING AFTER 15Z
IN NORTH CENTRAL NEBRASKA INCLUDING VTN. BY EARLY AFTERNOON...
MARGINAL CEILINGS ARE LIKELY AT ONL...BBW...ANW AND TIF. RAINFALL
RATES WILL BE LIGHT...SO VISIBILITY IS NOT LIKELY TO GO BELOW 5SM
MOST AREAS.

&&

.HYDROLOGY...

LEVELS CONTINUE RISING ABOVE LAKE MCCONAUGHY ON THE NORTH PLATTE
RIVER EVEN BEFORE THE LARAMIE MERGES WITH IT. THE LARAMIE RIVER IS
ALSO SHOWING SOME SLIGHT RISE ABOVE ITS INTERSECTION WITH THE
NORTH PLATTE. THIS SHOULD EVENTUALLY RESULT IN INCREASED INFLOW
INTO LAKE MCCONAUGHY.

OTHERWISE...DOWNRIVER OF LAKE MCCONAUGHY...LEVELS WILL CONTINUE
AT OR ABOVE FLOOD STAGE FOR THE FORESEEABLE FUTURE.

SLIGHT RISES ARE ALSO INDICATED IN COLORADO ON THE FEEDER STREAMS
TO THE SOUTH PLATTE. AT THIS TIME...FLOW LEVELS ARE NOT REAL
STRONG...THOUGH SOME SITES MAY BE APPROACHING FLOOD STAGE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT/LONG TERM...BROOKS
AVIATION...SPRINGER
Hazardous weather outlook, Jun 9, 5:52 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
552 AM CDT THU JUN 9 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-101100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
552 AM CDT THU JUN 9 2011 /452 AM MDT THU JUN 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS MAY BE MIXED IN WITH SHOWERS TODAY AND TONIGHT.
MOIST AIR LIFTING UP OVER A FRONT WILL PRODUCE SOME ELEVATED
INSTABILITY...THUS GENERATING AT LEAST ISOLATED THUNDERSTORMS
MIXED IN WITH SHOWERS.

INCREASED FLOW IN TRIBUTARIES OF THE NORTH PLATTE RIVER MAY BRING
A SLIGHT RISE IN THE LEVELS UPSTREAM OF LAKE MCCONAUGHY. BELOW
LAKE MCCONAUGHY...RELEASES FROM THE DAM WILL BE HELD STEADY AND
RIVER LEVELS DOWNSTREAM OF LAKE MCCONAUGHY ARE EXPECTED TO REMAIN
THE SAME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WITH FAST FLOW ALOFT...A SERIES OF WAVES WILL MOVE THROUGH. THE
RESULT IS THAT THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS
EACH DAY IN WESTERN AND NORTH CENTRAL NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JRS

In the hours before

Local storm report, Jun 9, 7:04 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
704 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HAIL             12 SW MAXWELL           40.96N 100.69W
06/09/2011  M0.25 INCH       LINCOLN            NE   PUBLIC

0658 AM     HAIL             MAXWELL                 41.08N 100.53W
06/09/2011  M0.88 INCH       LINCOLN            NE   PUBLIC

&&

CARMEL
Local storm report, Jun 9, 7:09 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     HAIL             8 SW MAXWELL            41.00N 100.63W
06/09/2011  M1.75 INCH       LINCOLN            NE   PUBLIC

            QUARTER TO GOLF BALL SIZED HAIL OCCURRING AT TIME REPORT.

&&

CARMEL
Local storm report, Jun 9, 7:20 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
720 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     HAIL             MAXWELL                 41.08N 100.53W
06/09/2011  E0.75 INCH       LINCOLN            NE   PUBLIC

&&

JAHSENMA
Local storm report, Jun 9, 7:25 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
725 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 AM     HAIL             PAXTON                  41.12N 101.36W
06/09/2011  M1.00 INCH       KEITH              NE   PUBLIC

            GROUND COVERED BY HAIL. MOSTLY PEA SIZED HAIL BUT LARGEST
            STONES ARE SIZE OF QUARTERS. HAIL HAD PERSISTED FOR TEN
            MINUTES.

&&

CARMEL
Local storm report, Jun 9, 7:42 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
742 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     HAIL             5 WSW SUTHERLAND        41.13N 101.22W
06/09/2011  M1.00 INCH       LINCOLN            NE   PUBLIC

&&

CARMEL
Local storm report, Jun 9, 7:47 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 AM CDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     HAIL             2 W SUTHERLAND          41.16N 101.17W
06/09/2011  E1.00 INCH       LINCOLN            NE   FIRE DEPT/RESCUE

&&

BHIRSCH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 6:53 AM CDTSevere Thunderstorm WarningLBFLincoln52 min
Jun 9, 7:15 AM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins45 min
Jun 9, 8:34 AM CDTSevere Thunderstorm WarningLBFCuster41 min
Jun 9, 8:49 AM CDTSevere Thunderstorm WarningLBFWheeler41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.